# SDR TWAA0000801

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M10919
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT OVER SEAT ROW 12, RT SIDE OF CABIN, WAS INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 9-12-99 LAX.
